RESPIRONICS, INC. TRILOGY 202 VENTILATOR, INTERNATIONAL; VENTILATOR, CONTINUOUS, FACILITY USE
Back to Search Results |
| Model Number |
1040000 |
| Medical Device Problem Codes |
Circuit Failure (1089); Electrical /Electronic Property Problem (1198); Failure to Calibrate (2440)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/28/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The reported failure of the oxygen blender module printed circuit assembly (pca) is accommodated in the product risk management file as being linked to hazard with description patient exposure to function / deterioration of function.Complaints for this failure are reviewed via the post market complaint trending and escalation processes to assess for the observed probability levels and compare them with the predicted levels in the risk file for the hazards linked to the failure.As of the date of submission for this report, there is no indication that complaints for the failure in question has led to unacceptable increase in probability levels for the hazardous situations in scope, and therefore no further action will be pursued.Qa continues to monitor complaints for this issue per the cadence in the complaint trending procedures.The device mentioned in this complaint has exceeded its useful life per the applicable ifu.
Event or Problem Description
A trilogy 202 ventilator, international, was returned to a third-party service center with a reported "service required" error code that appeared immediately upon device startup.No patient involvement was reported, and no injury or adverse event occurred.During evaluation at the third-party service center, the reported complaint was confirmed.The device displayed an err_obm_accy_urgent_service error code.Based on diagnostic findings, the service technician determined that replacement of the oxygen blender module printed circuit assembly (pca) was required to address the issue.Additional inspection identified the following conditions requiring correction: the front cover required replacement due to a missing card door; the keypad was discolored; the handle o-ring was damaged; the pollen filter required replacement as part of preventive maintenance; the handle was cracked; the cable retainer was missing; and the whisper cap was missing.The device was out of warranty and was awaiting customer approval for repair at the time of this report.A final report is being submitted.If additional information becomes available following completion of the device repair that impacts the investigation findings or medical device reporting determination, a supplemental report will be submitted.